# SDR RAIA2020021131001

- Difficulty date: January 31, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,273 hours, 26,384 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 72 AND STR 17L-18L .............REMOVED AND REPLACED SHEAR CLIP AT FRAME 72AN D STR17L-18L
